Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 61, NWS Shreveport, LA

October 24, 2010Bowie County, Red River County, Titus County, Texas

NWS Shreveport, LA issued this tornado warning at Oct 24, 2010, 5:59 PM CDT for Bowie County, Red River County, Titus County, Texas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 24, 2010, 5:59 PM CDT (22:59 UTC)
Expired
Oct 24, 2010, 6:45 PM CDT
In force
46 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bowie County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 137 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 24, 6:17 PM CDTHAIL 1.75De Kalb, TX
Oct 24, 6:19 PM CDTTSTM WND DMG5 S De Kalb, TXNUMEROUS LINES AND TREES DOWN ACROSS WESTERN BOWIE COUNTY
Oct 24, 6:37 PM CDTHAIL 1De Kalb, TXRELAYED THROUGH CASS COUNTY SKYWARN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 24, 1:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2010-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2010-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1476 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WFUS54 KSHV 242259
TORSHV
TXC037-387-449-242345-
/O.NEW.KSHV.TO.W.0061.101024T2259Z-101024T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
559 PM CDT SUN OCT 24 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF NEW BOSTON...
  SOUTHEASTERN RED RIVER COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF BOXELDER...
  NORTHEASTERN TITUS COUNTY IN NORTHEAST TEXAS...

* UNTIL 645 PM CDT

* AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTH OF 
  BOXELDER...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DALBY
  SPRINGS AND DE KALB...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A STORM SPOTTER 
HAS REPORTED A FUNNEL CLOUD WITH THIS STORM. TAKE COVER NOW!

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3359 9494 3365 9453 3362 9453 3363 9448
      3358 9441 3358 9437 3356 9439 3355 9438
      3357 9434 3349 9426 3338 9442 3335 9479
      3338 9482 3335 9482 3334 9488
TIME...MOT...LOC 2258Z 251DEG 31KT 3346 9480

$$

15
1 follow-up statement
524 
WWUS54 KSHV 242317
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 PM CDT SUN OCT 24 2010

TXC387-449-242326-
/O.CAN.KSHV.TO.W.0061.000000T0000Z-101024T2345Z/
RED RIVER TX-TITUS TX-
617 PM CDT SUN OCT 24 2010

...THE TORNADO WARNING FOR TITUS AND RED RIVER COUNTIES IS
CANCELLED...

THE TORNADIC THUNDERSTORM HAS EXITED NORTHEAST TITUS AND SOUTHEAST
RED RIVER COUNTIES. 

LAT...LON 3362 9474 3365 9456 3363 9456 3364 9453
      3362 9453 3363 9448 3360 9445 3358 9438
      3355 9438 3356 9433 3349 9426 3338 9442
      3336 9474
TIME...MOT...LOC 2316Z 263DEG 35KT 3349 9458

$$

TXC037-242345-
/O.CON.KSHV.TO.W.0061.000000T0000Z-101024T2345Z/
BOWIE TX-
617 PM CDT SUN OCT 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR BOWIE
COUNTY...

AT 617 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A TORNADO.  THIS TORNADO WAS
LOCATED JUST SOUTH OF DE KALB...OR 11 MILES NORTHWEST OF SIMMS...MOVING 
EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALMONT
AND NEW BOSTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER TO GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3362 9474 3365 9456 3363 9456 3364 9453
      3362 9453 3363 9448 3360 9445 3358 9438
      3355 9438 3356 9433 3349 9426 3338 9442
      3336 9474
TIME...MOT...LOC 2316Z 263DEG 35KT 3349 9458

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 24, 3:41 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 24, 3:41 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
341 PM CDT SUN OCT 24 2010

.DISCUSSION...
SCT CONVECTION RAPIDLY EXPLODING ACROSS NE TX/SW AR/PORTIONS OF N
LA ATTM...AS STRONG DEEP LYR FORCING AHEAD OF THE STRONG TROUGH
OVER CNTRL TX...HAS BEGUN TO OVERSPREAD THE REGION ATOP A
MODERATELY UNSTABLE AIR MASS. 19Z LAPS SFC BASED CAPES HAVE RISEN TO
2200-2800 J/KG ACROSS ALL OF E TX/SE OK/SW AR/NW LA...ALTHOUGH LITTLE
IF ANY SFC BASED FOCUS CAN BE FOUND IN THE ANALYSIS...AS THE N-S
CONFLUENT ZONE HAS NOW SHIFTED E TOWARDS THE MS RIVER AND
WEAKENED...WELL AWAY FROM THE BEST INSTABILITY. ALREADY SEEING
ISOLATED CONVECTION BEGINNING TO FIRE ALONG THE DRYLINE LOCATED NEAR
THE I-35 CORRIDOR OF CNTRL TX...WITH THIS NEXT ROUND EXPECTED TO
TRANSLATE E ACROSS THE REGION THIS EVENING. STRONG DEEP LYR SHEAR
BETWEEN 40-45 KTS WILL MAINTAIN THE THREAT FOR ORGANIZED CONVECTION
AHEAD OF THE TROUGH...WITH THE 12Z NAM ACTUALLY BACKING LOW LEVEL
WINDS TO THE SSE OVER ERN TX/WRN LA BETWEEN 21-00Z WHERE 0-3KM
HELICITIES INCREASE TO 200-300 M2/S2. THUS...AN ISOLATED TORNADO
THREAT WILL BE POSSIBLE MAINLY ACROSS THESE AREAS LATE THIS
AFTERNOON/EVENING...WITH STRONG DEEP LYR SHEAR MAINTAINING A SVR
THREAT THROUGH 05Z OR SO BEFORE MUCH OF THE CONVECTION DEPARTS THE
REGION WITH THE SHORTWAVE. CAN/T RULE OUT WARM ADVECTION TYPE
SHRA/ISOLATED CONVECTION OVERNIGHT AS A 30-40KT SWRLY LLJ ENHANCES
850MB THETA-E RIDGING ACROSS THE REGION. DEEP LYR MOISTURE IS SCOURED
OUT MONDAY...ALTHOUGH SHORT TERM PROGS QUICKLY DEVELOP AN 987MB SFC
LOW OVER SRN KS/WRN OK...WITH A STRONG 35-50+ KT SWRLY LLJ ACROSS THE
SRN PLAINS. THIS TIGHT PRESSURE GRADIENT WILL BEGIN MIXING DOWN TO THE
SFC BY MID/LATE MORNING...WITH LAKE WIND ADVISORY CRITERIA LIKELY
BEING MET ACROSS MUCH OF E TX/SE OK/SW AR/PORTIONS OF NW LA.
HOWEVER...WILL DEFER THIS DECISION TO THE MID SHIFT GIVEN THE ONGOING
SVR WEATHER NOW.

THE ATTENDANT COOL FRONT WILL BEGIN TO DRIFT SE LATE MONDAY
NIGHT/EARLY TUESDAY AS THE NEXT UPPER TROUGH BEGINS TO DIG SE ACROSS
THE PLAINS. GIVEN THE FACT THAT WEAK CONVERGENCE...COUPLED WITH A
50-60KT SWRLY LLJ...AND A MARGINALLY DEEP MOISTURE PROFILE...WILL BE
IN PLACE ALONG/JUST AHEAD OF THE FRONT...WILL INCREASED POPS TO LOW
CHANCE NEAR THE FRONT LATE MONDAY NIGHT...AND EXPANDED THESE POPS
SOUTHEAST TUESDAY AS THE FRONT BEGINS TO GO STATIONARY ACROSS E TX/N
LA NEAR/JUST S OF THE I-20 CORRIDOR. STRONG THETA-E RIDGING ALONG THE
FRONT WILL KEEP THE POSSIBILITY OF ISOLATED CONVECTION GOING TUESDAY
NIGHT...BUT WILL BE EXPANDED NWD WEDNESDAY AS THE FRONT BEGINS TO
SLOWLY WORK BACK N AS A WARM FRONT. IT WILL NOT BE UNTIL THURSDAY
BEFORE A MUCH STRONGER COLD FRONT IS FORCED SWD THROUGH THE
REGION...AS A CLOSED LOW OVER SW ONTARIO SENDS A SHORTWAVE E ACROSS
THE MID MS/OHIO VALLEY. THUS...DRY AND MORE SEASONABLE CONDITIONS ARE
EXPECTED TO END THE WEEK...WITH THE WRN GULF OF MX UPPER RIDGE
BEGINNING TO AMPLIFY ALONG THE TX/LA COASTS.

PRELIMS TO FOLLOW BELOW...

15

&&

.AVIATION...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
RAPIDLY ACROSS PORTIONS OF THE REGION THIS AFTERNOON. AS AN UPPER
LEVEL TROUGH KICKS OUT FROM THE WEST...EXPECT STORM COVERAGE AND
INTENSITY TO INCREASE THROUGH THE LATE AFTERNOON INTO THE EVENING
HOURS. HAVE HANDLED THIS WITH VCTS WITH A FEW TEMPO TSRA GROUPS
THROUGH THE AFTERNOON AND EVENING HOURS. VFR CONDITIONS WILL PREVAIL
OUTSIDE OF TSTM ACTIVITY UNTIL 06-09Z TIMEFRAME WHEN IFR CEILINGS
RETURN FROM THE SOUTH. IFR/MVFR CEILINGS WILL HANG AROUND THROUGH
THE MID MORNING HOURS ON MONDAY AND WITH SUFFICIENT MIXING...EXPECT
STRONG SOUTH TO SOUTHWEST WINDS ACROSS AREA TERMINALS ON MONDAY.
LOOK FOR VFR CONDITIONS TO RETURN TO THE TERMINAL LOCATIONS IN THE
16Z-18Z TIMEFRAME. /13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  88  71  83  63 /  50  10  10  30  20
MLU  67  87  74  84  63 /  60  10  10  30  20
DEQ  62  83  62  78  47 /  40  10  30  20  10
TXK  67  84  67  81  52 /  50  10  20  30  10
ELD  67  85  71  83  56 /  60  10  20  30  20
TYR  68  87  69  82  57 /  40  10  10  20  10
GGG  68  89  71  82  58 /  40  10  10  20  10
LFK  69  88  74  85  69 /  30  10  10  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15/13
Hazardous weather outlook, Oct 24, 11:35 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1135 AM CDT SUN OCT 24 2010

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1135 AM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
ACROSS EAST TEXAS...NORTH LOUISIANA...AND SOUTHWEST ARKANSAS...AS
DEEP LAYER FORCING INCREASES AHEAD OF A STRONG UPPER LEVEL STORM
SYSTEM THAT WILL TRANSLATE EAST ACROSS TEXAS. AS ADDITIONAL
HEATING AND INCREASING LOW LEVEL MOISTURE RETURN CONTINUE ACROSS
THE REGION...THE AIR MASS WILL BECOME MODERATELY UNSTABLE...WITH
SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. HOWEVER...THE MAIN
SEVERE WEATHER THREAT WILL WAIT UNTIL LATE AFTERNOON THROUGH THE
EVENING HOURS...AS THE UPPER LEVEL STORM SYSTEM ENTERS EASTCENTRAL
TEXAS. THESE STORMS WILL INITIATE ALONG THE DRY LINE NEAR OR JUST
EAST OF THE INTERSTATE 35 CORRIDOR OF CENTRAL TEXAS BY LATE
AFTERNOON...AND DEVELOP FARTHER EAST ACROSS MUCH OF THE REGION.
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE
PRIMARY SEVERE WEATHER HAZARDS...WITH THE SEVERE WEATHER THREAT
GRADUALLY DIMINISHING FROM WEST TO EAST OVERNIGHT AS THE STORM
SYSTEM SHIFTS EAST ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE FOUR STATE REGION TUESDAY...AHEAD OF A WEAK
COOL FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE THAT WILL MOVE
THROUGH THE REGION. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE
WEDNESDAY AND THURSDAY ACROSS MAINLY EAST TEXAS AND NORTH
LOUISIANA NEAR THE FRONT AS IT BECOMES STATIONARY...BEFORE A
SECOND SURGE OF COOLER AND DRIER AIR FILTERS SOUTH INTO THE REGION
THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM
RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

15

In the hours before

Local storm report, Oct 24, 5:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
525 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     FUNNEL CLOUD     1 W TALCO               33.36N 95.12W
10/24/2010                   FRANKLIN           TX   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED.

&&

CS
Local storm report, Oct 24, 5:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
526 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             3 S BOGATA              33.43N 95.21W
10/24/2010  E1.75 INCH       RED RIVER          TX   LAW ENFORCEMENT

            REPORTED ON CR 1100 SOUTH OF BOGATA.

&&

MMAYEAUX
Local storm report, Oct 24, 5:30 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
530 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     FUNNEL CLOUD     1 NW TALCO              33.37N 95.12W
10/24/2010                   TITUS              TX   TRAINED SPOTTER

            FUNNEL CLOUD 1/2 TO THE GROUND.

&&

CS
Local storm report, Oct 24, 5:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
532 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     FUNNEL CLOUD     1 NW TALCO              33.37N 95.12W
10/24/2010                   TITUS              TX   TRAINED SPOTTER

            FUNNEL CLOUD 1/2 TO THE GROUND.

&&

CS
Local storm report, Oct 24, 5:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
541 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             CLARKSVILLE             33.61N 95.06W
10/24/2010  E1.00 INCH       RED RIVER          TX   LAW ENFORCEMENT

&&

BADAMS
Local storm report, Oct 24, 5:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     5 S STAMPS              33.29N 93.50W
10/24/2010                   LAFAYETTE          AR   COUNTY OFFICIAL

            ROOF BLOWN OFF A HOUSE AND MAJOR TREE DAMAGE AROUND A
            HOME ON LAFAYETTE COUNTY ROAD 41

0448 PM     TSTM WND DMG     4 ENE STAMPS            33.38N 93.43W
10/24/2010                   LAFAYETTE          AR   COUNTY OFFICIAL

            TREES DOWN AND A BUILDING DAMAGED ALONG HWY 53 NORTH OF
            BUCKNER

0453 PM     HAIL             LEWISVILLE              33.36N 93.58W
10/24/2010  M1.00 INCH       LAFAYETTE          AR   COUNTY OFFICIAL

            QUARTER SIZED HAIL IN THE TOWN OF LEWISVILLE

&&

CS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 7:26 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion49 min
Oct 23, 7:30 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk45 min
Oct 23, 7:32 PM CDTTornado WarningSHVCass, Marion28 min
Oct 23, 7:43 PM CDTSevere Thunderstorm WarningSHVBowie, Cass47 min
Oct 23, 8:13 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk50 min
Oct 24, 1:56 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Upshur, Wood64 min
Oct 24, 2:52 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more53 min
Oct 24, 3:23 PM CDTTornado WarningSHVBowie, Cass, Morris, Titus37 min
Oct 24, 3:39 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris66 min
Oct 24, 4:13 PM CDTSevere Thunderstorm WarningSHVBowie, Cass62 min
Oct 24, 4:35 PM CDTSevere Thunderstorm WarningSHVBowie, Red River55 min
Oct 24, 5:19 PM CDTTornado WarningSHVFranklin, Red River, Titus41 min
Oct 24, 6:04 PM CDTTornado WarningSHVBowie41 min
Oct 24, 6:10 PM CDTTornado WarningSHVFranklin, Morris, Titus50 min
Oct 24, 6:41 PM CDTTornado WarningSHVBowie49 min
Oct 24, 6:43 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Upshur, Wood62 min
Oct 24, 6:49 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus41 min
Oct 24, 6:52 PM CDTTornado WarningSHVFranklin, Wood38 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.